On a new positive extension problem for block Toeplitz matrices

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621657
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 9:49:59 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621657, version 1

Citation

D. Alpay, V. Bolotnikov, Philippe Loubaton. On a new positive extension problem for block Toeplitz matrices. Linear Algebra and its Applications, Elsevier, 1998, 268 (1), pp.247-287. ⟨hal-00621657⟩

Share

Metrics

Record views

158